# SDR I5PA201808010002

- Difficulty date: August 1, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT WING ANTI-ICE CAUTION MSG. VALVE LIGHT OVERHEAD ON.
